Discussions By Condition: Urinary conditions

I'm peeing a LOT and drinking a ton of water. What could it be, besides diabetes?

Posted In: Urinary conditions 0 Replies
  • Posted By: MsBookworm
  • June 14, 2011
  • 04:06 AM

I'm kind of going crazy here and don't know what to do. On and off over the last few years, I've had periods where I have to pee a lot, particularly at night (but maybe I've been drinking more water then). It's actually a lot of wee, not just the urge to urinate. At first I thought it was because I was trying to lose weight, and habitually drinking instead of overeating, which was probably true.

But I've been concerned, so over these few years I've had two fasting blood glucose tests, one random blood glucose test from a diabetic friend with a meter, and one random urine test given as part of a job-related physical. The most recent test was two months ago, when these symptoms had recurred. Each time, I've dreaded the results. Each time, they've come back NORMAL (as my family and friends all predicted).

Which is a relief, but I'm wondering what else could be going on? Sometimes the peeing a lot is associated with thirst, sometimes it's not. It doesn't seem to have much to do with what I eat. I recently emerged from a long stressful period in my life, and would hate to add another stressor to my life just when it's finally going well. I'm still young and there's so much I want to experience. I also don't want to "cry wolf" again and have to pay for any more unnecessary medical tests. So what should I do? Any ideas as to what might possibly be going on with my stupid wee?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?